# SDR ASOA02626

- Difficulty date: December 13, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 487191
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4680, DURING GROUND INSPECTION AT ROA, THE EMERGENCY FLOOR LIGHTS FAILED BETWEEN ROWS 5 TO 9.  MAINTENANCE FOUND THE LIGHT SEGMENT CONNECTION AT ROWS 5 TO 9.  MAINTENANCE FOUND THE LIGHT SEGMENT CONNECTION AT ROW 5 WET, CAUSING IT TO SHORT OUT, AND CLEANED THE CONNECTION.  SYSTEM AND OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
